# SDR FXGA20141224001

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 47,721 hours, 52,148 cycles
- Engine: Pwa JT8D9
- Engine time: 36,552 hours, 42,198 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 2245Z & CLIMBING THROUGH FL280, R OIL STRAINER CLOGGING, ANNUNCIATOR ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST.  REDUCED POWER TO IDLE ON RT ENG.  DECLARED AN EMER & RETURNED.
